Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Burning sensation in the fingers - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you
User :   Hi
Doctor :   please proceed with your medical query
Doctor :   provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: User :   I am getting burning sensation in my right hand fingures. I think some skin alergy
User :   i am 26 yrs old
User :   Male
Doctor :   Since when are you having it and What has been the progress of the burning
Doctor :   Did you come in contact with any Chemical
User :   Actually its itching problem. If i touch bringle it will be more
Doctor :   ok
Doctor :   Do you see any white discharge from it or any changes from the normal skin tone
Doctor :   or color
User :   If i touch turmeric powder also the same itching problem is there
Doctor :   ok
User :   since past 5yrs i am facing this problem
Doctor :   Any chemicals that you have touched
User :   never touched any chemicle
Doctor :   No skin changes on the ourside
Doctor :   What is your profession ?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor